Regular points of a subcartesian space

Tsasa Lusala, Jȩdrzej Śniatycki, Jordan Watts

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We discuss properties of the regular part Sreg of a subcartesian space S. We show that Sreg is open and dense in S and the restriction to Sreg of the tangent bundle space of S is locally trivial.

Original languageEnglish
Pages (from-to)340-346
Number of pages7
JournalCanadian Mathematical Bulletin
Volume53
Issue number2
DOIs
StatePublished - Jun 2010
Externally publishedYes

Keywords

  • Differential structures
  • Singular and regular points

Fingerprint

Dive into the research topics of 'Regular points of a subcartesian space'. Together they form a unique fingerprint.

Cite this